Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Gym ( fitness) 'Updates' for d/r desolationrower

Posted by Vincent_QC on April 25, 2009, at 5:46:08

In reply to Re: Gym ( fitness) and cardio exercise = Panic attacks, posted by desolationrower on April 24, 2009, at 17:52:21

> yeah, the first month or two at the gym, getting breathing, technique, stuff like that down is whats important, to prevent injuries.
>
> well, i didn't find anything in the cardiologist books i look at, but my guess is that since the main orth. hypo. problem w/ maoi is related to lack of sympathetic activation to counteract physical changes, the NA affecting antihypertensives will have a worse effect on Ortho. for the a given amount of resting BP reduction. but i can see not wanting to start 'avapro' if you might not have hypertension in near future.
>
> i thought you had tried a B-blocker before and it didn't help anxiety for you?
>
> remember, it tends to go away if you stay on the MAOI for a while
>
> i had never heard that. you could get too much nicotine, which could make you nauseated, but before that point i'd think you'd feel like you had enough nicotine (like when you smoked sort of recnetly, and don't feel the need for another smoke yet.)
>
> i don't know how sweat affects it, i say just go by feel, if you feel like you have too much nicotine, take it off next time. i've not ever been a smoker, but its quite addictive, and you have other things to worry about, trying to quit is very hard...
>
> i think its somewhat like valproate. not sure how effective it is. i think there are some bad side effects at low probability, like eye problme or something.
>
> well i'm not you but i'd think getting in a routine of gong to the gym would be a good thing to accomplish.
>
> -d/r

Hi d/r,
Thanks for you another very complete answer ;-)

That's true, quit smooking is hard, that's maybe not the good moment for now... One thing at the time...

Updates... I See the Family Doc, I talk to him about ace inhibitor, as well as others meds like Avapro, Avalid...and Clonidine (who act differently by decreasing the NE amount)... We choose the Clonidine because it have some advantages over the ace of the Avapro kind of med. Some studies show that it can be helpfull as a anti panic agent and as an anti anxiety. Look a lot like a beta-blocker...

Anyway, I'm on a small dose of 0.2mg/day... and it help... my blood pressure dont get lower, but I can manage more well the "Adrenaline" increase in my body and have less panic attack symptoms also. That's not doing "miracle"...the dosage seem to be too low also, will need an increase, probably to 0.4mg/day... He start it at a low dose to prevent hypotension... since I monitor closely my BP, I don't see a change for now... always in the same range... I just see that at the gym, my pulse rate is lower while I exercises and it help also for the "after" effects of exercises, like lighthead feeling, dizness or red ears...

For now, no side-effect except of a small drop of my energy level after the first dose in the morning... not related to the BP cause I monitor it... Same effect than a regular Beta blocker...

So that's my new. Since my PDoc cancel my next appointment again who was next week, I was suppose to have the Marplan answer, approved or not by Health Canada... the appointment was delayed until the middle of may... I don't recieve any reason from the PDoc and don't know what happen... I think he do this at every scheduled appointment, they are always delayed... I hate that... The Marplan "plan" dont look like it will approved for now...

If it's not approved, i'm going to try the Pristiq, probably, not fix yet, and encounter the NE effect or possible increase of BP with the Clonidine...

For the gym I continue to go... but less often, 5 days a week was too much...this week I go 3 times... I Can now do 30 minutes of bike without stopping and I don't do panic attack, I still have some dizness here and there. I also try different machines who are more hard for the cardio system... that's something I will have to get used to...

I continu to do my muscles exercises and I increase the weight on the machines as well...

Did I feel more well mentally since I start the gym? No... did I have more energy at daytime and sleep more well at night time? No... Did I feel more well physically... a little bit... I gain some strenght in my arms and legs...but they hurts at night time...

So what do you think about the Clonidine? 0.1mg x 2 times day, that's a low dosage no? 0.4 make more sense no? I just want to have your opinion on that ;-)

Thanks again ;-)

Vincent :-)


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Vincent_QC thread:890601
URL: http://www.dr-bob.org/babble/20090416/msgs/892697.html